A Fast Bayesian Approach to Discrete Object Detection in Astronomical Data Sets - Powellsnakes I

AuthID
P-018-BRK
3
Author(s)
Rocha, G
·
Hobson, MP
Document Type
Article
Year published
2009
Published
in MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, ISSN: 0035-8711
Volume: 393, Issue: 3, Pages: 681-702 (22)
Indexing
Publication Identifiers
Wos: WOS:000263359300001
Source Identifiers
ISSN: 0035-8711
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.